# SDR USAA2010042390815

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 29,911 hours, 16,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1768 - CLT-DCA - EMERGENCY EQUIPMENT - AFT MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED AFT MEGAPHONE.
